# SDR CA020604001

- Difficulty date: May 30, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,272 hours
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Jammed
- Location: Lt & Rt
- Part time: 12,189 hours, 10,045 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AT FLIGHT LEVEL 310 AILERON SYSTEM PARTIALLY JAMMED RT AILERON 2 UNITS UP.  REQUESTED LOWER ALTITUDE FLIGHT LEVEL 280 AND AILERON IMPROVED.  AIRCRAFT FLOWN MANUALLY,  APPROACH NORMAL (SUSPECT CABLE RUN HUMIDITY/FROZEN) AILERON REAR LT & RT QUADRANT LUBRICATED AND FUNCTIONAL (MANUAL) CHECKED SERVICEABLE AS PER MM 27-11-00
